# SDR ASAA2019013028023

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,534 hours, 14,284 cycles
- Engine: Cfmint CFM567B27
- Engine time: 47,534 hours, 14,284 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: CFM567B27
- Part serial: 894242
- Condition: Burned
- Location: Nr 2 Engine
- Part time: 47,534 hours, 14,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED TASK CARD ON NR 2 ENG. FOUND TRAILING EDGE OF THE HPT BLADES BURNING ( 8 BLADES). GROUNDED - YES. REMOVE AND REPLACE ENGINE NR 2.
